Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the arithmetic of weight spaces in the root lattice

Author: Robert W. Deckhart
Journal: Proc. Amer. Math. Soc. 106 (1989), 81-86
MSC: Primary 17B35; Secondary 17B20
MathSciNet review: 967484
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the notion of $ i$-blocks in a weight space of the positive cone of the root lattice we obtain, after suitable reduction to nontrivial cases, a surprising strongly inductive formula for Kostant's partition function in terms of exactly 3 lower weight spaces. The proof is elementary, using arithmetic properties of $ i$-blocks from [2], and avoiding any character formulas.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B35, 17B20

Retrieve articles in all journals with MSC: 17B35, 17B20

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society